# SDR R61A201509280666

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 13,233 hours, 13,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6050251
- Part serial: 1917
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,465 hours, 4,422 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE RT FORWARD DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE R & R FOWARD EMERGENCY LIGHT POWER SUPPLY IAW AMM AND OPS CHECKED GOOD.
